Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I hallucinated..and I am freaking out.

Posted by backseatdriver on August 25, 2008, at 6:46:24

In reply to Re: I hallucinated..and I am freaking out. Amanda29, posted by seldomseen on August 25, 2008, at 6:32:56

Something similar happened to me once on Wellbutrin. It may well be your medication, not you. But it's definitely important and unsettling - I would want to take steps with T and pdoc to be sure it didn't happen again.
-BSD


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:backseatdriver thread:848005
URL: http://www.dr-bob.org/babble/psycho/20080810/msgs/848134.html